# SDR SIMA20201003001

- Difficulty date: October 3, 2020
- Submitted: October 4, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,964 hours, 28,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LATERAL PANEL EMERGENCY LIGHT INOPERABLE.  C/A: R & R RT EMERGENCY LIGHT LAMP, IAW EMB 140 AMM 33-50-10.  OPERATIONS CHECK GOOD.
